# SDR 2001UALA00141

- Difficulty date: February 21, 2001
- Submitted: March 21, 2001
- Operation: Air carrier
- Aircraft: N617UA
- Make and model: Boeing 767222
- Aircraft serial: 21877
- Aircraft time: 65,329 hours, 17,083 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 4040800906
- Part serial: 82070223
- Condition: Malfunctioned
- Location: E&E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CAPT AND FIRST OFFICER ALTIMETER EXCEED LIMITS AT 10000 FEET AND 250 KTS.  GREATER THAN 75 FOOT DIFFERENCE BETWEEN PILOT AND COPILOT ALTIMETERS .  AT FL260, 140 FT DIFFERENCE SPEED 332 KTS AT FL310 CAPT   ALTIMTER READS 31000 FO READS 30880.  STBY ALTIMETER 31104.  PROBLEM RE-OCCURRED FLIGHT 0169-24.  *S/D*  140FT DIFFERENCE BETWEEN PILOT AND COPILOT ALTIMETERS AT FL260.  REPAIRED LEAKS.  REPLACED RIGHT AIR DATA COMPUTER.  TESTED OK, NO FAULTS FOUND.
